# SDR ERAA065409

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133EH
- Make and model: Bolkms BO105S
- Aircraft serial: S598
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Compressor
- Part time: 7,435 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MAKING METAL; 2 1/2 BEARING FAILED, MINOR FOD 1ST STAGE COMPRESSOR.
